Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is there any side effect of taking unwanted 72 ?

i have sex with girl and she was taken unwanted 72 after 6 hours. but after 4 days she was not feeling well. what happened please tell me i am very tensed.
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sandip;
welcome to HealthcareMagic
Unwanted -72 is a hormonal pill so it has few side effects like :headache;dizziness;irregular vaginal bleeding;depression;nausea;vomiting.Any of this if she has as sickness then it could be due to the pill she has taken.If the symptoms persist or get severe tell her to consult a doctor.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor